# SDR ABXA000483

- Difficulty date: November 1, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 46,396 hours, 41,741 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Out Of Adj
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AUTO PRESSURIZATION WAS UNCONTROLLABLE.  INITIATED EMERGENCY DESCENT AND AIR TURNEDBACK TO BIL.  PERFORMED ADJUST/TEST OF CABIN PRESSURE CONTROL IAW DC9 MM 21-32-00.
